Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Bismarck, ND

July 18, 2017Emmons County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 18, 2017, 2:59 AM CDT for Emmons County, Sioux County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2017, 2:59 AM CDT (07:59 UTC)
Expired
Jul 18, 2017, 4:00 AM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emmons County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 71 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 3:45 AM CDTTSTM WND GST 65Strasburg, NDSEVERAL LARGE BROKEN BRANCHES THAT HAD TO BE REMOVED WITH A PAYLOADER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS53 KBIS 180759
SVRBIS
NDC029-085-180900-
/O.NEW.KBIS.SV.W.0066.170718T0759Z-170718T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
259 AM CDT TUE JUL 18 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sioux County in south central North Dakota...
  Emmons County in south central North Dakota...

* Until 400 AM CDT

* At 259 AM CDT, severe thunderstorms were located along a line
  extending from 9 miles northeast of Strasburg to 8 miles southwest
  of Linton to 9 miles northwest of Kenel, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Linton, Fort Yates, Strasburg, Hague, Westfield, Temvik, Cattail
  Recreation Area, Beaver Bay Recreation Area and Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4632 10061 4647 10017 4647 9992 4629 9992
      4628 9988 4594 9989 4594 10080 4595 10080
TIME...MOT...LOC 0759Z 269DEG 30KT 4625 10006 4622 10039 4594 10061 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
5 follow-up statements
705 
WWUS53 KBIS 180813
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
313 AM CDT TUE JUL 18 2017

NDC029-085-180900-
/O.CON.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Sioux ND-Emmons ND-
313 AM CDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHEASTERN SIOUX AND EMMONS COUNTIES...

At 313 AM CDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Strasburg to near Linton to 5
miles north of Kenel, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Linton, Fort Yates, Strasburg, Hague, Westfield, Temvik, Cattail
Recreation Area, Beaver Bay Recreation Area and Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4632 10061 4647 10017 4647 9992 4629 9992
      4628 9988 4594 9989 4594 10080 4595 10080
TIME...MOT...LOC 0813Z 268DEG 30KT 4625 9994 4622 10027 4594 10042 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
394 
WWUS53 KBIS 180819
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
319 AM CDT TUE JUL 18 2017

NDC085-180829-
/O.CAN.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Sioux ND-
319 AM CDT TUE JUL 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4619 10059 4644 10018 4647 9992 4629 9992
      4628 9988 4594 9989 4594 10050
TIME...MOT...LOC 0819Z 268DEG 30KT 4625 9991 4622 10024 4594 10030 

$$

NDC029-180900-
/O.CON.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Emmons ND-
319 AM CDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EMMONS COUNTY...

At 319 AM CDT, severe thunderstorms were located along a line
extending from 14 miles northeast of Strasburg to near Linton to near
Pollock, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Linton, Strasburg, Hague, Westfield, Temvik and Hull. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4619 10059 4644 10018 4647 9992 4629 9992
      4628 9988 4594 9989 4594 10050
TIME...MOT...LOC 0819Z 268DEG 30KT 4625 9991 4622 10024 4594 10030 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
013 
WWUS53 KBIS 180832
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
332 AM CDT TUE JUL 18 2017

NDC029-180900-
/O.CON.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Emmons ND-
332 AM CDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHEASTERN EMMONS COUNTY...

At 332 AM CDT, severe thunderstorms were located along a line
extending from 14 miles east of Linton to 6 miles north of Strasburg
to 6 miles south of Westfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Linton, Strasburg, Hague, Westfield, Temvik and Hull. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4623 10042 4644 10018 4647 9992 4629 9992
      4628 9988 4594 9989 4595 10036
TIME...MOT...LOC 0832Z 268DEG 25KT 4631 9994 4622 10011 4594 10017 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
289 
WWUS53 KBIS 180839
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
339 AM CDT TUE JUL 18 2017

NDC029-180900-
/O.CON.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Emmons ND-
339 AM CDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHEASTERN EMMONS COUNTY...

At 339 AM CDT, severe thunderstorms were located along a line
extending from 14 miles south of Napoleon to 8 miles northeast of
Strasburg to 5 miles south of Hague, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Strasburg, Hague, Westfield and Hull. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4616 10026 4633 10012 4642 9992 4629 9992
      4628 9988 4594 9989 4595 10026
TIME...MOT...LOC 0839Z 268DEG 29KT 4631 9986 4622 10003 4595 10002 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
456 
WWUS53 KBIS 180851
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
351 AM CDT TUE JUL 18 2017

NDC029-180900-
/O.EXP.KBIS.SV.W.0066.000000T0000Z-170718T0900Z/
Emmons ND-
351 AM CDT TUE JUL 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMONS COUNTY
WILL EXPIRE AT 400 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty 
winds to 40 mph are still possible with these thunderstorms.

LAT...LON 4616 10026 4633 10012 4642 9992 4629 9992
      4628 9988 4594 9989 4595 10026
TIME...MOT...LOC 0850Z 269DEG 30KT 4631 9974 4622 9991 4595 9991 

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:56 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 17, 11:56 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1156 PM CDT Mon Jul 17 2017

.UPDATE...
Issued at 1155 PM CDT Mon Jul 17 2017

Have increased pops south of Interstate 94 for the overnight based
on radar trends over the past hour. Returns were increasing
rapidly across Bowman and Adams counties in response to several
factors including a surface convergence trough, mid level short
wave positive vorticity advection, 1,000-2,000 J/KG CAPE, and weak
shear. Latest CAMS runs support the idea that this convection will
push east, mainly south of the interstate, into south central
sections of the forecast area.

UPDATE
Issued at 1002 PM CDT Mon Jul 17 2017

No big changes from earlier forecast discussions. Forcing aloft
and at the surface are both on track to move across southern ND
now through the early morning hours of Tuesday. Latest CAM output
continues to track convection across southern ND, roughly along to
south of I94. Have noticed some north/south shifts of high res
qpf/future radar reflectivity, so opted to keep POPs below
'likely' and more scattered. Updraft Helicity signatures for a few
organized updrafts are still depicted, so strong storms remain
very possible over the next several hours through 10-12Z, again
roughly along to south of I94.

UPDATE
Issued at 710 PM CDT Mon Jul 17 2017

Scaled back considerably on POPs southeast for this evening.
Appears all activity will now remain to our south and east.

As mentioned in the previous discussion, we will see increasing
chances for convection southwest and south central later this
evening and especially during the overnight. Easterly upslope flow
north of low pressure over southern SD combined with upper level
support via an easterly moving embedded wave and right-entrance
region upper jet dynamics should trigger a decent area of showers
and thunderstorms south. Some of the high res guidance continue
to indicate decent updraft helicity streaks 08-12Z near the ND/SD
border area over my south central and southeast so will be
something to monitor later on tonight. Mentioned possible strong
storms in the HWO.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 238 PM CDT Mon Jul 17 2017

An upper and surface low were located over the Hudson Bay over
Canada with a cold front extending south across western Ontario,
the northeast corner of Minnesota, eastern North Dakota, and into
central South Dakota. This cold front will be the focus of
scattered showers and thunderstorms later this afternoon. The
front has moved east faster than initially forecast, so any
thunderstorm development in our forecast area will likely be
limited to our far southeast counties, if that. The Storm
Prediction Center has maintained a marginal risk of severe weather
over McIntosh, Lamoure, and Dickey counties, but there is
considerable uncertainty regarding thunderstorm formation in these
areas. Still, with CAPE exceeding 2000-3000 J/kg and 35-40 knot
shear in place at the moment, if something does go it will have to
watched closely. One other thing to note is that there could be
some smokey issues due to some Canadian wildfires, especially in
the north.

Overnight, the upper level ridge continues to flatten with
embedded shortwaves propagating through the fast flow. Another
area of showers and thunderstorms will develop late over
southeastern Montana and move into southwestern North Dakota along
the South Dakota border. Some of the high resolution models
suggest this activity could strengthen overnight and sustain
itself as it moves across the southern part of the state through
the early morning hours. Confidence is low regarding this
solution, but some of the models do show these storms becoming rather
strong to marginally severe. Therefore, we will be monitoring.

Tuesday may see some lingering showers and storms early, with
relatively cooler temperatures during the afternoon. Highs will
mainly be in the low 80s, which should be a nice relief from the
recent hot weather.

.LONG TERM...(Tuesday night through Monday)
Issued at 238 PM CDT Mon Jul 17 2017

A weak, broad ridge briefly tries to build in on Tuesday night,
before another embedded shortwave trough travels through the flow
on Wednesday, bringing more shower and thunderstorm chances. The
progressive pattern will remain through the long term with brief
ridging and troughing alternating and near daily chances of hit
and miss thunderstorms. Conditions will likely be favorable for
strong to severe thunderstorm on a few of these days, but model
discrepancies on wave timing and strength preclude any confidence
in the potential at this time. Either way, it looks like and
active weather pattern will be in place for through the extended.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1155 PM CDT Mon Jul 17 2017

Scattered thunderstorms will be over southern North Dakota,
including KBIS-KJMS through 18/1500Z. Some haze north due to smoke
from Canadian wild fires. Otherwise VFR all terminals.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JPM
SHORT TERM...ZH
LONG TERM...ZH
AVIATION...JPM
Hazardous weather outlook, Jul 17, 11:42 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1142 PM CDT Mon Jul 17 2017

NDZ018>023-025-031>037-040>048-050-051-190445-
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-
Billings-Stark-Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-
Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
1142 PM CDT Mon Jul 17 2017 /1042 PM MDT Mon Jul 17 2017/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

There is a chance for thunderstorms overnight. While widespread
severe weather is not expected, a few stronger storms will be
possible, especially through the South Dakota border counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible most days through Friday.

.SPOTTER INFORMATION STATEMENT...

NWS is 24/7, we are always here for you, so let us know of any
hail at all and winds 40 mph or higher, any time of the night.

NDZ001>005-009>013-017-190445-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
1142 PM CDT Mon Jul 17 2017 /1042 PM MDT Mon Jul 17 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible most days through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

JP MARTIN

In the hours before

Local storm report, Jul 17, 10:51 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 PM CDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     KARLSRUHE               48.09N 100.62W
07/17/2017                   MCHENRY            ND   PUBLIC

            LATE REPORT FROM LATE SUNDAY NIGHT / EARLY
            MONDAY MORNING. BIG TREE BRANCHES "ALL OVER
            THE PLACE". REPORT RELAYED THROUGH MEDIA.
            NEIGHBOR 4 MILES NORTH REPORTED NOT MUCH
            WIND.

&&

JP MARTIN
Special weather statement, Jul 18, 12:14 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1114 PM MDT MON JUL 17 2017

NDZ041-044-180545-
Hettinger ND-Adams ND-
1114 PM MDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HETTINGER
AND ADAMS COUNTIES UNTIL 1145 PM MDT...

At 1113 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Hettinger to 9 miles north of
Haynes to 9 miles south of New Leipzig. Movement was east at 35 mph.

Half inch hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Hettinger, Reeder, Haynes, North Lemmon and Bucyrus.

LAT...LON 4595 10299 4620 10295 4628 10200 4595 10200
      4594 10232
TIME...MOT...LOC 0513Z 268DEG 32KT 4597 10280 4610 10244 4623 10190

AYD
Special weather statement, Jul 18, 12:54 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1154 PM MDT MON JUL 17 2017

NDZ041-042-044-045-180630-
Grant ND-Hettinger ND-Sioux ND-Adams ND-
1154 PM MDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SIOUX...
SOUTHEASTERN HETTINGER...SOUTHERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES UNTIL 1230 AM MDT...

At 1154 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Carson to 13 miles north of
North Lemmon to near White Butte. Movement was east at 30 mph.

Penny size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Haynes, North Lemmon and St. Gertrude.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4595 10260 4629 10216 4629 10119 4610 10168
      4594 10191
TIME...MOT...LOC 0554Z 262DEG 26KT 4624 10161 4612 10206 4596 10240

AYD
Special weather statement, Jul 18, 2:00 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Bismarck ND
200 AM CDT TUE JUL 18 2017

NDZ042-045-180730-
Grant ND-Sioux ND-
200 AM CDT TUE JUL 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIOUX AND SOUTHEASTERN
GRANT COUNTIES UNTIL 230 AM CDT/130 AM MDT/...

At 200 AM CDT/100 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles east of Shields to
8 miles north of Mcintosh to 8 miles south of Morristown. Movement
was east at 35 mph.

Penny size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Selfridge, Morristown, Shields, Prairie Knights Resort and Porcupine.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4616 10155 4627 10114 4628 10058 4594 10068
      4594 10187
TIME...MOT...LOC 0700Z 272DEG 31KT 4624 10098 4604 10130 4581 10168

AYD
Special weather statement, Jul 18, 2:31 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Bismarck ND
231 AM CDT TUE JUL 18 2017

NDZ045-046-180800-
Sioux ND-Emmons ND-
231 AM CDT TUE JUL 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIOUX AND SOUTHERN
EMMONS COUNTIES UNTIL 300 AM CDT/200 AM MDT/...

At 231 AM CDT/131 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles east of Prairie
Knights Resort to near Selfridge to 7 miles north of Black Horse.
Movement was east at 40 mph.

Penny size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Linton, Fort Yates, Selfridge, Prairie Knights Resort, Cattail
Recreation Area, Beaver Bay Recreation Area and Porcupine.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4611 10128 4615 10120 4615 10119 4616 10120
      4635 10087 4628 9990 4610 10027 4594 10051
      4595 10144
TIME...MOT...LOC 0731Z 271DEG 33KT 4624 10050 4608 10095 4581 10133

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:14 AM CDTSpecial Weather StatementBISAdams31 min
Jul 18, 12:54 AM CDTSpecial Weather StatementBISGrant36 min
Jul 18, 2:00 AM CDTSpecial Weather StatementBISSioux30 min
Jul 18, 2:31 AM CDTSpecial Weather StatementBISEmmons, Sioux29 min
Jul 18, 4:02 AM CDTSpecial Weather StatementBISMcIntosh28 min
Jul 18, 4:34 AM CDTSpecial Weather StatementBISMcIntosh26 min
Jul 18, 5:01 AM CDTSpecial Weather StatementBISDickey29 min
Jul 18, 5:22 PM CDTSpecial Weather StatementBISSlope23 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.